Items where Author is "Yelbay, Belma"

Group by: Item Type | No Grouping
Number of items: 6.

Article

Yelbay, Belma and Birbil, Ş. İlker and Bülbül, Kerem and Jamil, Hasan M. (2018) Trade-offs computing minimum hub cover toward optimized labeled graph query processing. AJIT-e: Online Academic Journal of Information Technology, 9 (33). pp. 39-68. ISSN 1309-1581

Yelbay, Belma and Birbil, Ş. İlker and Bülbül, Kerem and Jamil, Hasan M. (2016) Approximating the minimum hub cover problem on planar graphs. Optimization Letters, 10 (1). pp. 33-45. ISSN 1862-4472 (Print) 1862-4480 (Online)

Yelbay, Belma and Birbil, Ş. İlker and Bülbül, Kerem (2015) The set covering problem revisited: an empirical study of the value of dual information. Journal of Industrial and Management Optimization, 11 (2). pp. 575-594. ISSN 1547-5816 (Print) 1553-166X (Online)

Working Paper / Technical Report

Yelbay, Belma and Birbil, Ş. İlker and Bülbül, Kerem (2017) Mathematical programming models based on hub covers in graph query processing. [Working Paper / Technical Report] Sabanci University ID:UNSPECIFIED

Thesis

Yelbay, Belma (2014) Minimum hub cover problem: solution methods and applications. [Thesis]

Yelbay, Belma (2010) Primal-dual heuristics for solving the set covering problem. [Thesis]

This list was generated on Mon Jun 27 08:32:35 2022 +03.